| Model Number |
MMT-522NAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump screen had scratches that impaired the visibility of the screen.The customer's blood glucose was unknown.The insulin was rejecting new batteries, there was cracks around reservoir window, crack by battery compartment and it was glued together.The troubleshooting was not mentioned.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with cracked reservoir tube lip, broken battery tube thread and minor scratches on lcd display window noted.Device alarmed weak battery when battery tester was inserted due to corroded battery tube compartment noted.No missing segment noted.